首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Note on Legendre numbers
  • 本地全文:下载
  • 作者:R. Sitaramachandrarao ; B. R. Davis
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1988
  • 卷号:11
  • 期号:3
  • 页码:615-618
  • DOI:10.1155/S0161171288000742
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    The definition and basic properties of Legendre Numbers are reviewed here. We then develop some new properties and identities involving sums of Legendre Numbers, including clarification of a statement in the paper of Haggard [1].

国家哲学社会科学文献中心版权所有